Solutions of differential equations as analytic functionals of the coefficient functions

A. D. Michal California Institute of Technology, Califorina, USA D. H. Hyers University of Southern California, Califorina, USA

TBD mathscidoc:1701.331081

Acta Mathematica, 91, (1), 75-86, 1954.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:39 uploaded by actaadmin ] [ 88 downloads ] [ 0 comments ]
@inproceedings{a.1954solutions,
  title={Solutions of differential equations as analytic functionals of the coefficient functions},
  author={A. D. Michal, and D. H. Hyers},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203139055481790},
  booktitle={Acta Mathematica},
  volume={91},
  number={1},
  pages={75-86},
  year={1954},
}
A. D. Michal, and D. H. Hyers. Solutions of differential equations as analytic functionals of the coefficient functions. 1954. Vol. 91. In Acta Mathematica. pp.75-86. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203139055481790.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved